Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The asymptotic behavior of the stable initial manifolds of a system of nonlinear differential equations


Author: J. J. Levin
Journal: Trans. Amer. Math. Soc. 85 (1957), 357-368
MSC: Primary 34.0X
DOI: https://doi.org/10.1090/S0002-9947-1957-0088613-X
MathSciNet review: 0088613
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.0X

Retrieve articles in all journals with MSC: 34.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0088613-X
Article copyright: © Copyright 1957 American Mathematical Society